# SDR ASAA2022072239185

- Difficulty date: July 22, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 25,905 hours, 8,130 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: UNKNOWN
- Condition: Intermittent
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CAPT NAV DISPLAY HAD VTK FLAG LNAV DISAGREED AND LEFT FMC BLANKED AT CRUISE. SWITCHED TO USING RT FMC AND AUTOPILOT WITHIN 5 MINS LEFT FMC RESTORED. GROUNDED - YES. FOUND L FMC DATE RATE FAULT LOGGED BY R FMC. CW RESET PER B737-900 FIM 34-61 TASK 807. OPS NORMAL.
